Protease inhibitor-induced lipodystrophy

K. Williamson, A. C. Reboli, S. M. Manders

    Research output: Contribution to journalArticlepeer-review

    30 Scopus citations

    Abstract

    The development of lipodystrophy as evidenced by central obesity, 'moon facies', and a 'buffalo hump' is a classical feature of Cushing's disease. Recently an association of 'lipodystrophy' with the use of protease inhibitors has been reported. We describe a patient with lipodystrophy secondary to protease inhibitor therapy for HIV infection.

    Original languageEnglish (US)
    Pages (from-to)635-636
    Number of pages2
    JournalJournal of the American Academy of Dermatology
    Volume40
    Issue number4
    DOIs
    StatePublished - Jan 1 1999

    All Science Journal Classification (ASJC) codes

    • Dermatology

    Fingerprint Dive into the research topics of 'Protease inhibitor-induced lipodystrophy'. Together they form a unique fingerprint.

    Cite this